The returns of the argumentative turn

Jessop, Bob (2013) The returns of the argumentative turn. Critical Policy Studies, 7 (4). pp. 434-439. ISSN 1946-0171

PDF (E-2013b Jessop-Argumentative-Returns)
E_2013b_Jessop_Argumentative_Returns.pdf - Submitted Version

Download (72kB)


This article reflects on the argumentative turn and its variants in policy studies and offers critical remarks on the potential and limits of analysing policy from this perspective.

Item Type: Journal Article
Journal or Publication Title: Critical Policy Studies
Additional Information: The final, definitive version of this article has been published in the Journal, Critical Policy Studies 7 (4), 2013, © Informa Plc
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3300/3321
Departments: Faculty of Arts & Social Sciences > Sociology
ID Code: 69039
Deposited By: ep_importer_pure
Deposited On: 02 Apr 2014 09:51
Refereed?: Yes
Published?: Published
Last Modified: 19 Feb 2020 02:09

Actions (login required)

View Item View Item